# SDR DHL2005741518

- Difficulty date: April 20, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT FUSELAGE STA 1346 AT STR 13 MARED NR 51.  CUT OUT DAMAGE AREA SIZE 2.50 X .250 IAW B 727 SRM 54-30-1 FIG 1.  FABRICATED DOUBLER USING 2024T3 .050 PO NR 9002219 DIM 11.50 BY 10 AND FILLER USING 2024T3 .040 PO NR 9001030 DIM 2.50 X .250 IAW B 727 SRM 54-30-2 FIG 4.  ALODINED AN PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 54-30-3 FIG 7.
